RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2018, Volume 302, Pages 57–97 (Mi tm3927)  

This article is cited in 3 scientific papers (total in 3 papers)

Cobordisms, manifolds with torus action, and functional equations

V. M. Buchstaber

Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Abstract: The paper is devoted to applications of functional equations to well-known problems of compact torus actions on oriented smooth manifolds. These include the problem of Hirzebruch genera of complex cobordism classes that are determined by complex, almost complex, and stably complex structures on a fixed manifold. We consider actions with connected stabilizer subgroups. For each such action with isolated fixed points, we introduce rigidity functional equations. This is based on the localization theorem for equivariant Hirzebruch genera. We consider actions of maximal tori on homogeneous spaces of compact Lie groups and torus actions on toric and quasitoric manifolds. The arising class of equations contains both classical and new functional equations that play an important role in modern mathematical physics.

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work is supported by the Russian Science Foundation under grant 14-50-00005.


DOI: https://doi.org/10.1134/S0371968518030044

Full text: PDF file (417 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2018, 302, 48–87

Bibliographic databases:

UDC: 515.164.24+515.164.8+517.965
Received: May 18, 2018

Citation: V. M. Buchstaber, “Cobordisms, manifolds with torus action, and functional equations”, Topology and physics, Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 80th birthday, Tr. Mat. Inst. Steklova, 302, MAIK Nauka/Interperiodica, Moscow, 2018, 57–97; Proc. Steklov Inst. Math., 302 (2018), 48–87

Citation in format AMSBIB
\Bibitem{Buc18}
\by V.~M.~Buchstaber
\paper Cobordisms, manifolds with torus action, and functional equations
\inbook Topology and physics
\bookinfo Collected papers. Dedicated to Academician Sergei Petrovich Novikov on the occasion of his 80th birthday
\serial Tr. Mat. Inst. Steklova
\yr 2018
\vol 302
\pages 57--97
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3927}
\crossref{https://doi.org/10.1134/S0371968518030044}
\elib{http://elibrary.ru/item.asp?id=36503435}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2018
\vol 302
\pages 48--87
\crossref{https://doi.org/10.1134/S0081543818060044}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454896300004}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059466364}


Linking options:
  • http://mi.mathnet.ru/eng/tm3927
  • https://doi.org/10.1134/S0371968518030044
  • http://mi.mathnet.ru/eng/tm/v302/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ivan Yu. Limonchenko, Zhi Lü, Taras E. Panov, “Calabi–Yau hypersurfaces and SU-bordism”, Proc. Steklov Inst. Math., 302 (2018), 270–278  mathnet  crossref  crossref  isi  elib
    2. Elena Yu. Bunkova, “Hirzebruch functional equation: classification of solutions”, Proc. Steklov Inst. Math., 302 (2018), 33–47  mathnet  crossref  crossref  isi  elib
    3. I. Yu. Limonchenko, T. E. Panov, G. S. Chernykh, “$SU$-bordizmy: strukturnye rezultaty i geometricheskie predstaviteli”, UMN, 74:3(447) (2019), 95–166  mathnet  crossref
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:96
    References:9
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019